2021 Journal Article Fast approximate simulation of finite long-range spin systemsMcVinish, Ross and Hodgkinson, Liam (2021). Fast approximate simulation of finite long-range spin systems. Annals of Applied Probability, 31 (3), 1443-1473. doi: 10.1214/20-AAP1624 |
2016 Journal Article Does moving up a food chain increase aggregation in parasites?Lester, R. J. G. and McVinish, R. (2016). Does moving up a food chain increase aggregation in parasites?. Journal of the Royal Society Interface, 13 (118) 20160102, 20160102. doi: 10.1098/rsif.2016.0102 |
2015 Journal Article Connecting deterministic and stochastic metapopulation modelsBarbour, A.D, McVinish, Ross and Pollett, Philip K (2015). Connecting deterministic and stochastic metapopulation models. Journal of Mathematical Biology, 71 (6), 1481-1504. doi: 10.1007/s00285-015-0865-4 |
2013 Journal Article Recentered importance sampling with applications to Bayesian model validationMcVinish, Ross, Mengersen, Kerrie, Nur, Darfiana, Rousseau, Judith and Guihenneuc-Jouyaux, Chantal (2013). Recentered importance sampling with applications to Bayesian model validation. Journal of Computational and Graphical Statistics, 22 (1), 215-228. doi: 10.1080/10618600.2012.681239 |
2024 Journal Article A graphical exploration of the relationship between parasite aggregation indicesMcVinish, R. and Lester, R. J. G. (2024). A graphical exploration of the relationship between parasite aggregation indices. PLoS ONE, 19 (12) e0315756, e0315756. doi: 10.1371/journal.pone.0315756 |
2022 Journal Article Modern trends in applied probability closing a special issue of overview papersMcVinish, Ross, Nazarathy, Yoni and Nguyen, Giang (2022). Modern trends in applied probability closing a special issue of overview papers. Queueing Systems, 100 (1-2), 93-94. doi: 10.1007/s11134-021-09735-6 |
2022 Journal Article Dominating occupancy processes by the independent site approximationMcVinish, Ross (2022). Dominating occupancy processes by the independent site approximation. Electronic Communications in Probability, 27 (none) 56, 1-10. doi: 10.1214/22-ecp499 |
2020 Journal Article Normal approximations for discrete-time occupancy processesHodgkinson, Liam, McVinish, Ross and Pollett, Philip K. (2020). Normal approximations for discrete-time occupancy processes. Stochastic Processes and their Applications, 130 (10), 6414-6444. doi: 10.1016/j.spa.2020.05.016 |
2020 Journal Article Measuring aggregation in parasite populationsMcVinish, R. and Lester, R. J. G. (2020). Measuring aggregation in parasite populations. Journal of the Royal Society: Interface, 17 (165) 20190886, 20190886. doi: 10.1098/rsif.2019.0886 |
2020 Journal Article Modern trends in applied probability: part 1: a collection of two overview papersMcVinish, Ross, Nazarathy, Yoni and Nguyen, Giang (2020). Modern trends in applied probability: part 1: a collection of two overview papers. Queueing Systems, 96 (1-2), 1-2. doi: 10.1007/s11134-020-09670-y |
2018 Journal Article Local approximation of a metapopulation's equilibriumBarbour, A. D., McVinish, R. and Pollett, P. K. (2018). Local approximation of a metapopulation's equilibrium. Journal of Mathematical Biology, 77 (3), 1-29. doi: 10.1007/s00285-018-1231-0 |
2016 Journal Article A metapopulation model with Markovian landscape dynamicsMcVinish, R., Pollett, P. K. and Chan, Y. S. (2016). A metapopulation model with Markovian landscape dynamics. Theoretical Population Biology, 112, 80-96. doi: 10.1016/j.tpb.2016.08.005 |
2016 Journal Article Limiting the spread of disease through altered migration patternsMcVinish, R., Pollett, P. K. and Shausan, A. (2016). Limiting the spread of disease through altered migration patterns. Journal of Theoretical Biology, 393, 60-66. doi: 10.1016/j.jtbi.2015.12.019 |
2015 Other Outputs Published means and variances for fish parasitesMcVinish, Dr Ross and Lester, Bob (2015). Published means and variances for fish parasites. The University of Queensland. (Dataset) |
2014 Journal Article A model for a spatially structured metapopulation accounting for within patch dynamicsSmith, Andrew G., McVinish, Ross and Pollett, Philip K. (2014). A model for a spatially structured metapopulation accounting for within patch dynamics. Mathematical Biosciences, 247 (1), 69-79. doi: 10.1016/j.mbs.2013.11.001 |
2014 Journal Article The limiting behaviour of Hanski's incidence function metapopulation modelMcVinish, R. and Pollett, P. K. (2014). The limiting behaviour of Hanski's incidence function metapopulation model. Journal of Applied Probability, 51 (2), 297-316. doi: 10.1239/jap/1402578626 |
2013 Journal Article The limiting behaviour of a stochastic patch occupancy modelMcVinish, R. and Pollett, P. K. (2013). The limiting behaviour of a stochastic patch occupancy model. Journal of Mathematical Biology, 67 (3), 693-716. doi: 10.1007/s00285-012-0568-z |
2013 Journal Article Interaction between habitat quality and an Allee-like effect in metapopulationsMcVinish, R. and Pollett, P. K. (2013). Interaction between habitat quality and an Allee-like effect in metapopulations. Ecological Modelling, 249, 84-89. doi: 10.1016/j.ecolmodel.2012.07.001 |
2013 Journal Article The deterministic limit of a stochastic logistic model with individual variationMcVinish, R. and Pollett, P. K. (2013). The deterministic limit of a stochastic logistic model with individual variation. Mathematical Biosciences, 241 (1), 109-114. doi: 10.1016/j.mbs.2012.10.001 |
2012 Journal Article Improving ABC for quantile distributionsMcVinish, R. (2012). Improving ABC for quantile distributions. Statistics and Computing, 22 (6), 1199-1207. doi: 10.1007/s11222-010-9209-9 |